# SDR HDNA20220401001

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N608UW
- Make and model: Bolkms BK117C2
- Aircraft serial: 9850
- Aircraft time: 820 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 820 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: N, J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE "FIRE LT" ILLUMINATED IN FLIGHT / NO FIRE /  PERFORMED VISUAL INSP OF #2 ENG,INSP FIRE DETECTORS AND WIRING,PERFORMED OPS CHECK OF FIRE DETECTION SYSYTEM WITH NO FAULTS OR DEFECTS, NORMAL OPERATION. PERFORMED 20 MIN GRD RUN WITH NO DEFECTS.
